# SDR ASAA2022121841193

- Difficulty date: December 18, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 1,620 hours, 499 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 3640939090
- Part serial: HF406178
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 1,620 hours, 499 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON #1 ENGINE SURFACE AIR OIL COOLER LH. GROUNDED - YES. REMOVED AND REPLACED #1 ENG SACOC REF B737-9 AMM 79-21-02.
